# SDR DLL13953455

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1126
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Broke
- Location: Rudder
- Component: 428007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLT CONTROL CHECK JUST PRIOR TO DEPARTURE, UPPER CONTROL SURFACE DAMPER ON RUDDER BROKE AT ITS ROD END AND DAMAGED SHEET METAL COVER AND ACCESS DOOR ASSY.  REPLACED DAMPENER AND ATTACH FITTING ON RUDDER, FLT CONTROL CHECK NORMAL.
